# SDR YENA2023031700256

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A321-231
- Aircraft serial: 06903
- Aircraft time: 26,570 hours, 8,723 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#937, JFK-STI. 'DIRTY SOCK FUNE SMELL DURING DESCENT OUT OF 10,000 FEET INTO STI, OBSERVED IN FLIGHT DECK ONLY; COMPLIED WITH INFO NOTICE 2017 -T015, SEC A. ISOLATED FAULT TO TYPE 10, A, 1, C PER TSM 05-50-00-810-005-B, TSM 05-50-00-810-085-D. BUT THE ENGINE RAN AT IDLE WITH ASSISTANCE FROM THE FLIGHT OPS CREW. A/C IS OK FOR SERVICE, MCC LEO NOTIFIED.'
